# SDR ASOA201001107

- Difficulty date: August 13, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 16,969 hours, 14,837 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND FROM FRONT, EMERGENCY CEILING FLOOD LIGHT IS OUT.  RELAMPED SECOND FROM FRONT EMERGENCY CEILING FLOOD LAMP WITH SERVICEABLE BULB AND OPS CHECK GOOD IAW AMM 33-51-06.  ACFT OK FOR SERVICE. (CLOSED)
